Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/49654
Title in Portuguese: Scaling functions for systems with finite range of interaction
Author: Sampaio Filho, Cesar Ivan Nunes
Moreira, Francisco George Brady
Keywords: Spin
Thermodynamics
Random graphs
Issue Date: 2013
Publisher: Physical Review E
Citation: SAMPAIO FILHO, Cesar Ivan Nunes; MOREIRA, Francisco George Brady. Scaling functions for systems with finite range of interaction. PHYSICAL REVIEW E, v. 88, n. 3, p. 1-5, 2013.
Abstract: We present a numerical determination of the scaling functions of the magnetization, the susceptibility, and the Binder’s cumulant for two nonequilibrium model systems with varying range of interactions.We consider Monte Carlo simulations of the block voter model (BVM) on square lattices and of the majority-vote model (MVM) on random graphs. In both cases, the satisfactory data collapse obtained for several system sizes and interaction ranges supports the hypothesis that these functions are universal. Our analysis yields an accurate estimation of the long-range exponents, which govern the decay of the critical amplitudes with the range of interaction, and is consistent with the assumption that the static exponents are Ising-like for the BVM and classical for the MVM.
URI: http://www.repositorio.ufc.br/handle/riufc/49654
metadata.dc.type: Artigo de Periódico
ISSN: 1539-3755
Appears in Collections:DFI - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2013_art_cinsampaio.pdf303,53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.